Vol. 9, No. 3, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
On radicals and continuity of homomorphisms into Banach algebras

Edith Hirsch Luchins

Vol. 9 (1959), No. 3, 755–758
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 5 February 1959
Published: 1 September 1959
Authors
Edith Hirsch Luchins